# SDR 96ZZZX6073

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4614N
- Make and model: Cessna 550
- Aircraft serial: 5500659
- Engine: Pwa JT15D4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3019539
- Condition: Failed
- Location: N2 Tach Drv
- Part time: 23 hours
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

22.5 HOURS AFTER INSTALLATION OF OVERHAULED ENGINE, OIL PRESSURE LIGHT ILLUMINATED ON MASTER CAUTION PANEL AND OIL PRESSURE INDICATED 35 PSI.  ENGINE WAS SHUT DOWN AND A PRECAUTIONARY LANDING WAS MADE AT NEAREST AIRPORT.  DURING TROUBLESHOOTING, OIL LEAK WAS FOUND AT N2 TACH GENERATOR DRIVE.  REPLACED SEAL, OPS CHECKED OK.  OVERHAUL FACILITY ADVISED OPERATOR OF A SIMILAR RECENT OCCURRENCE ON LIKE ACFT/ENGINE INSTALLATION AND THEY SUSPECT SEALS NEED TO BE IMPROVED TO HANDLE THE INCREASED OIL CAPACITY OF IMPROVED PUMPS.
